MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR
Model Number 242300
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool as follows: we have an issue with our olive ovb1 camera control unit (sn:(b(4) and camera (sn: (b)(4).The camera control unit gets off for some time during urs case.The same occurred after restarting the unit again.There was no clear image formed and struggled a lot in between.The unit also shows 'invalid camera head¿ on ccu and an error code 0125.No patient consequences.The devices are available for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.The service history has been reviewed in lieu of the device history record for this device since it was previously serviced.The device was last serviced on 14-jun-2019 and passed all functional testing before being returned to the customer.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10693204
Report Number1221934-2020-03041
Device Sequence Number11527789
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242300
Device Catalogue Number242300
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date10/30/2020
Patient Sequence Number1